# SDR 2003F00061

- Difficulty date: April 10, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AT 60 KNOTS, FIRE DETECTION LIGHT ON FORWARD INSTRUMENT PANEL ILLUMINATED AND NR 3 ENGINE NACELLE TEMPERATURE INDICATOR 'B' LOOP WAS AT 8.5 ON INDICATOR.  CHECKED FOR AIR LEAK IAW AMM 36-11-00, NO DISCREPANCIES NOTED.  CHECKED FIRE LOOP NR 3 ENGINE IAW AMM 71-10-00 AND FOUND LOOSE CONNECTOR AND CLAMP.  TRANSFERRED TO DEFERRED ITEM NR 5849.  RAN ENGINE IAW AMM 71-00-00 AND CHECKED GOOD.  (M)
